# SDR WX0A2021070573755

- Difficulty date: July 4, 2021
- Submitted: July 5, 2021
- Operation: Air carrier
- Aircraft: N295NV
- Make and model: Airbus A320-214
- Aircraft serial: 4942
- Aircraft time: 26,883 hours, 16,317 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SECOND FROM AFT INOP. / TIGHTENED THE GROUND ON EMERGENCY LIGHT IAW ESPM 20-44-10."
